# SDR AALA20060146

- Difficulty date: March 2, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY SEAT MOUNTED EXIT LIGHTS AT RIGHT SIDE ROWS 26 THROUGH 30 INOPERATIVE.  CONNECTED ELECTRICAL CONNECTOR AT ROW 26HJ FOR EMERGENCY SEAT MOUNTED EXIT LIGHTS AT RIGHT SIDE ROWS 26 THROUGH 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
